# SDR CA080811001

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 27,209 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 2CM353C1H
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DESCENT, CREW OBSERVED THE NR 2 GENERATOR FAIL WAS ILLUMINATED. THE NR2 ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINT REPLACED THE NR2 GENERATOR AND THE ACFT WAS RETURNED TO SERVICE.
